# SDR SIMA982091

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT SEAT 9A AND 11A DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT ROWS 9/10.  OPERATIONAL CHECK GOOD.  (X)
